Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Big round spot keep coming after laser removal, getting bigger and darker with LED light. Medical advice required.

I have a big round brown spot on my left temple and I have done laser twice over the years, but it kept coming back. I have started using LED light for my face a couple months ago, and I notice the brown spot is getting bigger and darker with LED light. Also a small round brown spot on my right temple is getting darker and bigger as well. They are really frustrating. Any suggestions and advice will be greatly appreciated.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi..dear wanxie..,
Thanks for choosing HCM..,
Brown spots on the face..,
usually due to Melanin activity..,
It is due to irritation of ..medicines, climacteric conditions,
and cosmeticsa..,
So it is not serious one...
morning times.,
2) Night times use..Skinlightening cream.,
3) Cap..Evion 400 mg daily morning times..,
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor